MURAL - Maynooth University Research Archive Library

    Hausdorff dimension and p-adic diophantine approximation

    Dickinson, Detta and Dodson, M. M. and Yuan, J. (1999) Hausdorff dimension and p-adic diophantine approximation. Indagationes Mathematicae, 10 (3). pp. 337-347. ISSN 0019-3577

    Download (530kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    Abstract included in text.

    Item Type: Article
    Keywords: Hausdorff dimension; p-adic diophantine approximation;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10123
    Identification Number:
    Depositing User: Dr. Detta Dickinson
    Date Deposited: 19 Oct 2018 13:40
    Journal or Publication Title: Indagationes Mathematicae
    Publisher: Royal Netherlands Academy of Arts and Sciences (KNAW)
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads